MAUDE Adverse Event Report: MICROVENTION, INC. TRAXCESS 7 MINI; GUIDE WIRE

MICROVENTION, INC. TRAXCESS 7 MINI; GUIDE WIRE
Model Number GW0721006M
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was returned for evaluation in its original packaging, without its introducer.Upon investigation, a section of coating came off 146cm from the distal tip.Without the synchro 2 insertion tool used in the procedure, it is unable to confirm if there were any rough edges or burs in the tool which could have caused the coating to come off.The returned guidewire was hydrated and introduced through a new traxcess introducer in which no additional coating came off.Based upon the investigation findings and available information, the reported complaint was confirmed; however, the root cause cannot be determined.
 
Event or Problem Description
It was reported that the traxcess guidewire was removed from the patient to re-shape the tip.Prior to re-use in the patient, the insertion tool was backloaded onto the guidewire and during the process, the coating appeared to strip off the guidewire.There was no reported patient injury.The patient's current status is reported to be stable.

Brand Name
TRAXCESS 7 MINI
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6735039
Report Number2032493-2017-00173
Device Sequence Number10925953
Product Code MOF
UDI-Device Identifier00816777025494
UDI-Public(01)00816777025494(11)170305(17)191031(10)17030521
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2019
Device Model NumberGW0721006M
Device Lot Number17030521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2017
Initial Report FDA Received Date07/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1